zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A class of iterative methods for solving nonlinear projection equations. (English) Zbl 0871.90091
Summary: A class of globally convergent iterative methods for solving nonlinear projection equations is provided under a continuity condition of the mapping $F$. When $F$ is pseudomonotone, a necessary and sufficient condition on the nonemptiness of the solution set is obtained.

90C30Nonlinear programming
90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
49J40Variational methods including variational inequalities
Full Text: DOI
[1] Eaves, B. C.,On the Basic Theorem of Complementarity, Mathematical Programming, Vol. 1, pp. 68--75, 1971. · Zbl 0227.90044 · doi:10.1007/BF01584073
[2] Harker, P. T., andPang, J. S.,Finite-Dimensional Variational Inequality and Nonlinear Complementarity Problems: A Survey of Theory, Algorithms, and Applications, Mathematical Programming, Vol. 48, pp. 161--220, 1990. · Zbl 0734.90098 · doi:10.1007/BF01582255
[3] Pang, J. S., andChan, D.,Iterative Methods for Variational and Complementarity Problems, Mathematical Programming, Vol. 24, pp. 284--313, 1982. · Zbl 0499.90074 · doi:10.1007/BF01585112
[4] Pang, J. S., andQi, L.,Nonsmooth Equations: Motivation and Algorithms, SIAM Journal on Optimization, Vol. 3, pp. 443--465, 1993. · Zbl 0784.90082 · doi:10.1137/0803021
[5] Korplevich, G. M.,Ekstragradientnyi Metod dlia Otyskaniia Sedlovykh Tchek i Drugikh Zadach, Ekonomica i Matematicheski Metody, Vol. 12, pp. 947--956 1976.
[6] Khobotov, E. N.,Modification of the Extragradient Method for the Solution of Variational Inequalities and Some Optimization Problems, Zhurnal Vychislitelnoi Matematiki i Matematicheskoi Fiziki, Vol. 27, pp. 1162--1473, 1987. · Zbl 0665.90078
[7] Marcotte, P.,Application of Khobotov’s Algorithm to Variational Inequalities and Network Equilibrium Problems, Information Systems and Operations Research, Vol. 29, pp. 258--270, 1991. · Zbl 0781.90086
[8] Sun, D.,An Iterative Method for Solving Variational Inequality Problems and Complementarity Problems, Numerical Mathematics: Journal of Chinese Universities, Vol. 16, pp. 145--153, 1994. · Zbl 0817.65048
[9] Fukushima, M.,Equivalent Differentiable Optimization Problems and Descent Methods for Asymmetric Variational Inequality Problems, Mathematical Programming, Vol. 53, pp. 99--110, 1992. · Zbl 0756.90081 · doi:10.1007/BF01585696
[10] He, B.,A Projection and Contraction Method for a Class of Linear Complementarity Problems and Its Application in Convex Quadratic Programming, Applied Mathematics and Optimization, Vol. 25, pp. 247--262, 1992. · Zbl 0767.90086 · doi:10.1007/BF01182323
[11] He, B.,On a Class of Iterative Projection and Contraction Methods for Linear Programming, Journal of Optimization Theory and Applications, Vol. 78, pp. 247--266, 1993. · Zbl 0792.90042 · doi:10.1007/BF00939669
[12] He, B.,Solving a Class of Linear Projection Equations, Numerische Mathematik, Vol. 69, pp. 71--80, 1994. · Zbl 0822.65040 · doi:10.1007/s002110050048
[13] He, B.,A New Method for a Class of Linear Variational Inequalities, Mathematical Programming, Vol. 66, pp. 137--144, 1994. · Zbl 0813.49009 · doi:10.1007/BF01581141
[14] He, B., andStoer, J.,Solutions of Projection Problems over Polytopes, Numerische Mathematik, Vol. 61, pp. 73--90, 1992. · Zbl 0758.65046 · doi:10.1007/BF01385498
[15] Solodov, M. V., andTseng, P.,Modified Projection-Type Methods for Monotone Variational Inequalities, SIAM Journal on Control and Optimization, Vol. 34, 1996 (to appear). · Zbl 0866.49018
[16] Sun, D.,A Projection and Contraction Method for the Nonlinear Complementarity Problem and Its Extensions, Mathematica Numerica Sinica, Vol. 16, pp. 183--194, 1994. · Zbl 0900.65188
[17] Sun, D.,A New Stepsize Skill for Solving a Class of Nonlinear Projection Equations, Journal of Computational Mathematics, Vol. 13, pp. 357--368, 1995. · Zbl 0854.65048
[18] Luo, Z. Q., andTseng, P.,On the Linear Convergence of Descent Methods for Convex Essentially Smooth Minimization, SIAM Journal on Control and Optimization, Vol. 30, pp. 408--425, 1992. · Zbl 0756.90084 · doi:10.1137/0330025
[19] Moré, J. J.,Coercivity Conditions in Nonlinear Complementarity Problems, SIAM Review, Vol. 16, pp. 1--16, 1974. · Zbl 0272.65041 · doi:10.1137/1016001
[20] Zarantonello, E. H.,Projections on Convex Sets in Hilbert Space and Spectral Theory, Contributions to Nonlinear Functional Analysis, Edited by E. H. Zarantonello, Academic Press, New York, pp. 237--424, 1971.
[21] Gafni, E. H., andBertsekas, D. P.,Two-Metric Projection Methods for Constrained Optimization, SIAM Journal on Control and Optimization, Vol. 22, pp. 936--964, 1984. · Zbl 0555.90086 · doi:10.1137/0322061
[22] Calamai, P. H., andMoré, J. J.,Projected Gradient Method for Linearly Constrained Problems, Mathematical Programming, Vol. 39, pp. 93--116, 1987. · Zbl 0634.90064 · doi:10.1007/BF02592073
[23] He, B.,A Class of Projection and Contraction Methods for Monotone Variational Inequalities, Applied Mathematics and Optimization (to appear). · Zbl 0865.90119
[24] Ahn, B. H.,Iterative Methods for Linear Complementarity Problem with Upper Bounds and Lower Bounds, Mathematical Programming, Vol. 26, pp. 295--315, 1983. · Zbl 0506.90081 · doi:10.1007/BF02591868